# SDR ASOA01155

- Difficulty date: September 23, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N229AS
- Make and model: Emb EMB-120
- Aircraft serial: 120042
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4252 - DURING GROUND INSPECTION IN ATL, THE RIGHT FORWARD OVERWING EMERGENCY LIGHT WAS BURNED OUT.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT BULB.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
